Professor Jarosław Kędra

Professor Jarosław Kędra
Professor Jarosław Kędra

Professor Jarosław Kędra

MSc (Szczecin, 1996), PhD (Wroclaw, 2000), Habilitation (Wroclaw, 2008)

Personal Chair

About
Research

Research Overview

Geometry, Topology and Group Theory.

Publications

Page 2 of 4 Results 11 to 20 of 35

  • On the autonomous metric on the group of area-preserving diffeomorphisms of the 2-disc

    Brandenbursky, M., Kedra, J.
    Algebraic & Geometric Topology, vol. 13, no. 2, pp. 795-816
    Contributions to Journals: Articles
  • Quasi-isometric embeddings into diffeomorphism groups

    Brandenbursky, M., Kedra, J.
    Groups, Geometry and Dynamics, vol. 7, no. 3, pp. 523-534
    Contributions to Journals: Articles
  • A two-cocycle on the group of symplectic diffeomorphisms

    Gal, S., Kedra, J.
    Mathematische Zeitschrift, vol. 271, no. 3-4, pp. 693-706
    Contributions to Journals: Articles
  • On distortion in groups of homeomorphisms

    Gal, S., Kedra, J.
    Journal of Modern Dynamics, vol. 5, no. 3, pp. 609-622
    Contributions to Journals: Articles
  • On bi-invariant word metrics

    Gal, S., Kedra, J.
    Journal of Topology and Analysis, vol. 3, no. 2, pp. 161-175
    Contributions to Journals: Articles
  • On nondegenerate coupling forms

    Kedra, J., Tralle, A., Woike, A.
    Journal of Geometry and Physics, vol. 61, no. 2, pp. 462-475
    Contributions to Journals: Articles
  • A cocycle on the group of symplectic diffeomorphisms

    Kedra, J., Gal, S.
    Advances in Geometry, vol. 11, no. 1, pp. 73-88
    Contributions to Journals: Articles
  • On the algebraic independence of Hamiltonian characteristic classes

    Gal, S., Kedra, J. J., Tralle, A.
    Journal of Symplectic Geometry, vol. 9, no. 1, pp. 1-10
    Contributions to Journals: Articles
  • The Lalonde-McDuff conjecture and the fundamental group

    Kedra, J. J.
    Proceedings of the Edinburgh Mathematical Society, vol. 54, no. 1, pp. 125-129
    Contributions to Journals: Articles
  • Symplectically hyperbolic manifolds

    Kedra, J.
    Differential Geometry and its Applications, vol. 27, no. 4, pp. 455-463
    Contributions to Journals: Articles